# SDR SWAA2022090650067

- Difficulty date: September 3, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 55,994 hours, 33,307 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: L2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR HANDLE LOOSE / [01] RE SECURED HANDLE REF AMM 52-41-00
